LHC EW WG General Meeting

Europe/Zurich
4/3-006 - TH Conference Room (CERN)

4/3-006 - TH Conference Room

CERN

100
Show room on map
Registration
Participants
Videoconference Rooms
LHC_EW_WG_General_Meeting
Name
LHC_EW_WG_General_Meeting
Description
LHC EW WG General Meeting
Extension
10849342
Owner
Josh Bendavid
Auto-join URL
Useful links
Phone numbers
  • Tuesday, 17 December
    • 09:30 09:35
      Introduction 5m
      Speakers: Bogdan Malaescu (Centre National de la Recherche Scientifique (FR)), Josh Bendavid (CERN), Matthias Schott (CERN / University of Mainz)
    • 09:35 10:05
      Introduction to LUX QED 30m
      Speaker: Gavin Salam (CERN)
    • 10:05 12:30
      Topical Session: Global Fits and Reinterpretation of SM Measurements
      • 10:05
        Preparation of LHC combination (ATLAS/CMS/LHCb) for the weak mixing angle with the full run-2 dataset 20m
        Speakers: Aleko Khukhunaishvili (University of Rochester (US)), Aleko Khukhunaishvili (University of Rochester (US))
      • 10:35
        Summary of Global Interpretation from the Saclay Workshop 20m
        Speaker: Nicolas Berger (Centre National de la Recherche Scientifique (FR))
      • 11:05
        Which additional information has to be provided for measurements? 20m
        Speaker: Louie Dartmoor Corpe (University of London (GB))
      • 11:35
        Discussion: Common LHC infrastructure/framework for Global Fits 55m
    • 12:00 13:30
      Lunch Break 1h 30m
    • 13:30 16:00
      Topical Session: News on Monte Carlo Generator Events
      • 13:30
        Summary of Status and Issues for NLO EW Corrections for weak mixing angle and mW 45m
        Speaker: Elzbieta Richter-Was (Jagiellonian University (PL))
      • 14:15
        NNLO-PS Calculations without grids (for both diboson and single boson production) 45m
        Speaker: Marius Wiesemann (Max-Planck-Institut fur Physik (DE))
      • 15:00
        Resummation Benchmarking 45m
        Speakers: Valerio Bertone, Dr Valerio Bertone (Università degli studi di Pavia)
      • 15:45
        Start of the Discussion on Sensitivity of multiboson processes to higher order corrections 15m
        Speaker: Matthias Schott (CERN / University of Mainz)
    • 16:00 17:00
      Holiday Drinks and Snacks 1h
  • Wednesday, 18 December
    • 09:00 12:00
      Topical Session: Status and Next Steps of Yellow Reports
      • 09:00
        Status and Plans from the EW Precision Group 30m
        Speaker: Fulvio Piccinini (Universita and INFN (IT))
      • 09:30
        Status and Plans of the QCD Group 30m
        Speakers: Vieri Candelise (Universita di Roma I "La Sapienza"-Universita & INFN, Roma I), Dr Vieri Candelise (Universita e INFN Trieste (IT))
      • 10:00
        Status and Plans of the Multi-Boson Group 30m
        Speakers: Jonas Lindert (University of Sussex), Kristin Lohwasser (University of Sheffield (GB)), Dr Pietro Vischia (Universite Catholique de Louvain (UCL) (BE))
      • 10:30
        Discussion on approval formalities, authorship, and common timelines (EW WG conveners 1h 30m
    • 12:00 13:00
      Lunch Break 1h
    • 13:00 15:00
      Topical Session: New Developments on PDFs
      • 13:00
        Relevance of Photon Induced processes for Drell-Yan and Multiboson production 30m
        Speakers: Davide Pagani (Technische Universität Muenchen (DE)), Davide Pagani (TUM - Garching bei München), Davide Pagani (Max-Planck-Institut für Physik)
      • 13:30
        Photon-induced processes and the determination of the weak mixing angle 30m
        Speakers: Alessandro Vicini (Università degli Studi e INFN Milano (IT)), Alessandro Vicini (University of Milano)
      • 14:00
        PDF Benchmarking 1h
        Speaker: Alexander Glazov (Deutsches Elektronen-Synchrotron (DE))
    • 17:00 19:00
      Visit of CMS or LHCb (special registration required) 2h